# SDR LR7A00181

- Difficulty date: September 18, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,232 hours, 17,980 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 38848211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED INSPECTION OF OVER GROSS LANDING PER JOB CARD HN51130, FOUND MAIN LANDING GEAR BEAM CRACKED AT FS 577.0, LBL 61, WL 256.  REPAIRED IAW LAC MEA 382-53-00-118, GMM133 ITEM 2.
